MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; SCREW, FIXATION, BONE

PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; SCREW, FIXATION, BONE
Catalog Number P99-191-TR10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in south africa.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a primary metatarsophalangeal (mtp) arthrodesis, a screwdriver tip fractured during the final tightening of a locking screw.As the final step of the procedure, when tightening the last screw in the plate, the driver tip broke.The screwdriver was replaced, and during final tightening of the same screw, the replacement driver tip also fractured.No known impact or consequence to the patient.Attempts have been made and no further information has been provided.

Brand Name
SCW DRV ATCH SD AO HX-10 SHT TPR
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25033933
Report Number3008650117-2026-00200
Device Sequence Number9039887
Product Code HWC
UDI-Device Identifier00889795041326
UDI-Public(01)00889795041326(10)TC2206300
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-TR10
Device Lot NumberTC2206300
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexMale